Regression of Sweet's syndrome associated with Crohn's disease after anti-Tumour Necrosis Factor therapy.

@article{Rahier2005RegressionOS,
  title={Regression of Sweet's syndrome associated with Crohn's disease after anti-Tumour Necrosis Factor therapy.},
  author={J. F. Rahier and Laura Lion and Olivier Dewit and Marc Lambert},
  journal={Acta gastro-enterologica Belgica},
  year={2005},
  volume={68 3},
  pages={376-9}
}
The association of inflammatory bowel disease and acute febrile neutrophilic dermatitis (Sweet's syndrome) has infrequently been reported in the literature. We describe the case of a 41-year-old Caucasian woman with ileo- anal Crohn's disease who presented simultaneously an erythema nodosum and a Sweet's syndrome. A dramatic regression of the cutaneous lesions was observed after infliximab treatment, indicating that this therapy might be useful for both Crohn's disease and Sweet's syndrome. 
12 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 12 extracted citations

Similar Papers

Loading similar papers…